# SDR CA971216038

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 200DC
- Condition: Failed
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DIRECTIONAL GYRO SPINS CONTINUOUSLY AND VERY RAPIDLY.
